# SDR HNAA2012121701107

- Difficulty date: December 17, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,520 hours, 59,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER PANEL 261FT, SHEET METAL STRUCTURE IS CRACKED EMINATING FROM RIVET HEAD.  REPAIRED SHEET METAL STRUCTURE IAW EA 16-2012-026 AND EO 8 5312 0500.
